# SDR SWAA2019100737559

- Difficulty date: October 2, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 54,227 hours, 32,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE FELL OUT.   REINSTALLED R1 DOOR SLIDE PER MT.
